Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Can't cry  (Read 133 times)

0 Members and 1 Guest are viewing this topic.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Can't cry
« on: December 20, 2013, 11:42:03 PM »
Its been a month on the 20mg of paxil and I just umm really can't cry!!! My aunt died the other day and I barely could shed a tear!! I don't know if this is freaking me out because before the paxil I was such an emotional person and would cry over anything or what!!! I did tell my psy about this the last visit but he told me that its a side effect of antidepressants or could be one. So I don't know if this is the paxil or just my emotions feeling wrong from anxiety. Anyone else?? I was on paxil many times before but I can't remember because its been quite a few years!! My aunt is on paxil and she told me the same thing she could not cry!!! Because we talked about it the day my aunt died. She has been on and off paxil all of her life as well. I just wonder if this is how its always gonna be on the paxil now.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3712
  • Country: au
  • Rec's: 85
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Can't cry
« Reply #1 on: December 21, 2013, 05:59:51 AM »
I just wonder if this is how its always gonna be on the paxil now.

My condolences on your loss, Nancy.

Antidepressants can blunt emotions in some, though by no means all. A few become more emotional. I wouldn't read too much into your emotional state at this point because the brain changes being triggered by Paxil are still at a very early stage. Your reaction may also be due to shock.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything